Jun 7, 2002
Dr. Young: Hi. Does consumption of vitimins inhibit HAART in anyway. I am most concerned about resistence. I am not on HAART at this time. Thank you for the service provided.
| Response from Dr. Young
There are data that suggest that the use of certain herbal products can alter (in a negative way) the function of certain HIV medications, particularly, but not limited to, protease inhibitors. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Touching Anus Worried I Have HIV
- Ear Infection After Topping With Condom Does It Mean I Have HIV
- Erectile Dysfunction After Performing Oral Sex Worried I Have HIV
- Loose Stool After Rubbing Vagina Sign Of HIV AIDS
- Pain In Penis After Blood Splash Does It Mean I Have HIV
- Pain In Urethra After Fisting Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.